Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 9, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 1, 2015, 2:41 AM CST. It took effect at Feb 1, 2015, 6:00 AM CST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2015, 2:41 AM CST (08:41 UTC)
- In effect from
- Feb 1, 2015, 6:00 AM CST
- Expired
- Feb 2, 2015, 10:29 PM CST
- In force
- 40 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
766 WHUS74 KMOB 010841 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 241 AM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT TODAY THROUGH MONDAY NIGHT... .AS A COLD FRONT APPROACHES THE LOWER MISSISSIPPI RIVER VALLEY TODAY...SOUTHERLY FLOW INCREASES AND SEAS BUILD. THE COLD FRONTAL PASSAGE BRINGS A WIND SHIFT LATE TONIGHT AND A MODERATE TO STRONG NORTHWEST FLOW FOR MONDAY. SEAS TO REMAIN ELEVATED. GMZ650-655-670-675-011700- /O.NEW.KMOB.SC.Y.0009.150201T1200Z-150203T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 241 AM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO MIDNIGHT CST MONDAY NIGHT. * WINDS: SOUTH 18 TO 23 KNOTS TODAY WITH FREQUENT HIGHER GUSTS...BECOMING NORTHWEST 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS BY DAYBREAK MONDAY MORNING. * SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE THROUGH THE DAY TODAY. BY MONDAY...SEAS 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-011700- /O.NEW.KMOB.SC.Y.0009.150201T1500Z-150203T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 241 AM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST MONDAY NIGHT. * WINDS: SOUTH AND INCREASING TO 15 TO 20 KNOTS TODAY WITH FREQUENT HIGHER GUSTS...BECOMING NORTHWEST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS BY DAYBREAK MONDAY MORNING. * WAVES: BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
413 WHUS74 KMOB 011832 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1232 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY NIGHT... .AS A COLD FRONT APPROACHES THE LOWER MISSISSIPPI RIVER VALLEY TODAY...SOUTHERLY FLOW INCREASES AND SEAS BUILD. THE COLD FRONTAL PASSAGE BRINGS A WIND SHIFT LATE TONIGHT AND A MODERATE TO STRONG NORTHWEST FLOW FOR MONDAY. SEAS TO REMAIN ELEVATED. GMZ630>635-650-655-670-675-020245- /O.CON.KMOB.SC.Y.0009.000000T0000Z-150203T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1232 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT. * WINDS: SOUTH 18 TO 23 KNOTS TODAY WITH FREQUENT HIGHER GUSTS... BECOMING NORTHWEST 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS BY DAYBREAK MONDAY MORNING. * SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE THROUGH THE DAY TODAY. BY MONDAY...SEAS 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
739 WHUS74 KMOB 020251 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 851 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY NIGHT... .AS A COLD FRONT APPROACHES THE LOWER MISSISSIPPI RIVER VALLEY TODAY...SOUTHERLY FLOW INCREASES AND SEAS BUILD. THE COLD FRONTAL PASSAGE BRINGS A WIND SHIFT LATE TONIGHT AND A MODERATE TO STRONG NORTHWEST FLOW FOR MONDAY. SEAS TO REMAIN ELEVATED. GMZ630>635-650-655-670-675-021100- /O.CON.KMOB.SC.Y.0009.000000T0000Z-150203T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 851 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT. * WINDS: SOUTH 18 TO 23 KNOTS TODAY WITH FREQUENT HIGHER GUSTS... BECOMING NORTHWEST 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS BY DAYBREAK MONDAY MORNING. * SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE THROUGH THE DAY TODAY. BY MONDAY...SEAS 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
461 WHUS74 KMOB 021023 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 423 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH NOON CST TODAY... .A COLD FRONT MOVES SOUTH OF THE AREA THIS MORNING...RESULTING IN A MODERATE TO STRONG OFFSHORE FLOW AND ELEVATED SEAS. GMZ630>635-650-655-670-675-021800- /O.EXT.KMOB.SC.Y.0009.000000T0000Z-150202T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 423 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHWEST 15 TO 20 KNOTS WITH FREQUENT HIGHER GUSTS OVER BAYS AND SOUNDS. NORTHWEST 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS OVER THE OPEN GULF WATERS. * SEAS: 4 TO 7 FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
318 WHUS74 KMOB 021318 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 718 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL TONIGHT... .A COLD FRONT MOVES SOUTH OF THE AREA THIS MORNING...RESULTING IN A MODERATE TO STRONG OFFSHORE FLOW AND ELEVATED SEAS. GMZ650-655-670-675-022100- /O.EXT.KMOB.SC.Y.0009.000000T0000Z-150203T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 718 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS NEAR 30 KNOTS. * SEAS: 4 TO 7 FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-022100- /O.EXT.KMOB.SC.Y.0009.000000T0000Z-150203T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 718 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHWEST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS FROM 25 TO 30 KNOTS. * WAVES: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
138 WHUS74 KMOB 022145 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 345 PM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS EVENING... .A COLD FRONT MOVED SOUTH OF THE MARINE AREA TODAY RESULTING IN A MODERATE TO STRONG OFFSHORE FLOW AND ELEVATED SEAS. WINDS AND SEAS GRADUALLY SUBSIDING OVERNIGHT. GMZ650-655-670-675-030545- /O.CON.KMOB.SC.Y.0009.000000T0000Z-150203T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 345 PM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: 3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-030000- /O.CON.KMOB.SC.Y.0009.000000T0000Z-150203T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 345 PM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHWEST NEAR 15 KNOTS WITH FREQUENT HIGHER GUSTS THROUGH LATE THIS AFTERNOON. * WAVES: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
109 WHUS74 KMOB 030429 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1029 PM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY HAS BEEN CANCELED... .THE MODERATE TO OCCASIONALLY STRONG OFFSHORE WINDS HAVE SUBSIDED TO BELOW ADVISORY CRITERIA THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELED. GMZ650-655-670-675-030530- /O.CAN.KMOB.SC.Y.0009.000000T0000Z-150203T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1029 PM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL CRAFT ADVISORY. THE MODERATE TO OCCASIONALLY STRONG OFFSHORE WINDS HAVE SUBSIDED TO BELOW ADVISORY CRITERIA THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 31, 11:20 PM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Jan 31, 11:20 PM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION NATIONAL WEATHER SERVICE MOBILE AL 1120 PM CST SAT JAN 31 2015 .AVIATION... 06Z ISSUANCE...VFR CIGS EXPECTED OVERNIGHT INTO SUNDAY...BUT WITH APPROACHING RAIN...AM EXPECTING CIGS TO DROP THROUGH THE DAY AS RAIN MOVES IN. AM EXPECTING CIGS/VISBYS TO REMAIN IN MVFR CATEGORIES...BUT SOME LOCAL DROPS TO IFR LEVELS POSSIBLE INT HE HEAVIER RAIN. /16 && .UPDATE...CURRENT PACKAGE ON TRACK...SO NO UPDATES PLANNED. WITH INCREASING CLOUD COVERAGE/THICKNESS...AM NOT EXPECTING TEMPS TO COOL MUCH MORE. ALSO...AM SEEING CLOUD BASES DROP ALONG THE I10 CORRIDOR...INDICATING THAT THE DRY LAYER OF AIR NEAR THE SURFACE HAS BEEN MOISTENING UP AS RAIN FALLS INTO IT AN EVAPORATES. THIS DRY AIR WILL HELP TO DELAY ANY RAIN REACHING THE SURFACE OVER THE FA SUNDAY. /16 && .SHORT TERM (TONIGHT AND SUNDAY)...CURRENT SATELLITE IMAGERY SHOWING THICKENING HIGH CLOUDS MOVING TOWARD THE AREA LATE THIS AFTERNOON...AND EXPECT CLOUDS TO THICKEN AND LOWER OVER THE REGION OVERNIGHT AS A STORM SYSTEM DEVELOPS TO OUR WEST. MODELS STILL SIMILAR IN INDICATING THAT A MID LEVEL TROUGH WILL TRANSLATE EASTWARD FROM THE VICINITY OF THE NORTHERN AND CENTRAL PLAINS STATES BY EARLY SUNDAY MORNING AND TOWARD THE MISSISSIPPI VALLEY REGION SUNDAY AFTERNOON. AS THIS TROUGH DIGS IN...THE SFC HIGH PRESSURE RIDGE OVER THE REGION WILL WEAKEN AND SHIFT EAST AS SFC LOW PRESSURE DEVELOPS OVER THE SOUTHERN AND CENTRAL PLAINS TONIGHT AND THEN DEEPENS AND LIFTS EAST-NORTHEAST FROM MISSOURI TO VICINITY OF SOUTHERN INDIANA ON SUNDAY. SFC COLD FRONT THAT ACCOMPANIES THE LOW PRESSURE WILL MOVE STEADILY EAST TOWARD THE FCST AREA LATE TONIGHT AND SUNDAY...WITH MODIFYING LOW/MID LEVEL FLOW ADVECTING MOISTURE INTO THE REGION OFF THE GULF OF MEXICO. ANY PRECIPITATION IN ADVANCE OF THIS SYSTEM WILL VERY LIKELY NOT MOVE INTO THE FCST AREA BEFORE SUNRISE SUNDAY...BUT MODELS STILL SUGGEST THAT A SMALL CHANCE OF SHOWERS WILL BE DEVELOPING LATE TONIGHT OVER THE MISSISSIPPI SOUND AND POINTS JUST TO THE WEST OF THE FCST AREA. GIVEN THE SOUTHEAST FLOW AND POTENTIAL OF WEAK ISENTROPIC LIFT...THIS SEEMS PLAUSIBLE. HAVE INTRODUCED A VERY SMALL SLIGHT CHANCE FOR SHOWERS OVER MISSISSIPPI COUNTIES LATE TONIGHT...BUT FOR NOW IT APPEARS THAT THE MAJORITY OF THE FCST AREA WILL REMAIN RAIN-FREE UNTIL SOMETIME SUNDAY MORNING. RAIN SHOWERS WILL INCREASE IN COVERAGE ESPECIALLY ACROSS OUR WESTERN ZONES SUNDAY MORNING... WITH COVERAGE BECOMING WIDESPREAD ACROSS MOST OF THE FORECAST AREA BY SUNDAY AFTERNOON. MAINTAINED THE LIKELY TO CATEGORICAL RAIN CHANCES FOR SUNDAY ACROSS THE ENTIRE REGION. THE MAJORITY OF MODELS CONTINUE TO SHOW VERY LIMITED INSTABILITY OVER THE FCST AREA SUNDAY AS THE FRONT APPROACHES...SO WE HAVE KEPT PRECIPITATION MENTIONED ONLY IN THE FORM OF RAIN SHOWERS. WHILE A FEW RUMBLES OF THUNDER CANNOT BE COMPLETELY RULED OUT...CONFIDENCE OF SUCH IS RATHER LOW SO NO THUNDERSTORMS WERE INTRODUCED TO THE GRIDDED FCST DATA. WITH THE RETURN FLOW BEGINNING TO BECOME ESTABLISHED TONIGHT...EXPECT WARMER OVERNIGHT MIN TEMPS. LOWS WILL BE IN THE UPPER 40S AND LOW 50S COASTAL AREAS AND IN THE LOW TO MID 40S OVER THE INTERIOR. A COOL AND RAINY DAY ON SUNDAY...WITH HIGH TEMPS MAINLY IN THE MID 60S. 12/DS && .SHORT TERM (SUNDAY NIGHT THROUGH MONDAY NIGHT)...A DEEP TROUGH WILL ALIGN ALONG OVER CANADA...EXTENDING FROM BAFFIN ISLAND OVER HUDSON BAY AND REMAINING ALONG OR EAST OF THE US EAST COAST ALONG 75 W TO 80 W. A MID LEVEL RIDGE AXIS WILL HAVE DAMPENED OUT OVER THE ROCKIES BUT SHOWING SIGNS OF A REBOUND AFTER MONDAY NIGHT. AN UPPER LEVEL BAROCLINIC SYSTEM WAS MOVING EAST ACROSS THE OHIO AND MID MISSISSIPPI VALLEYS...WITH A DEEPENING SURFACE LOW OVER THE SOUTHERN GREAT LAKES SUNDAY. THESE FEATURES WILL ALIGN TO BRING A COLD FRONT THROUGH HERE LATER SUNDAY EVENING AND OVERNIGHT. BEHIND THAT FRONT...A STRONG HIGH WILL ALIGN ITSELF FROM THE CENTRAL PLAINS DEEP INTO THE LOWER RIO GRANDE VALLEY. AS THE MID LEVEL TROUGH MOVES EAST OVER THE AND TENNESSEE VALLEYS SWEEPING PAST THE MID GULF COAST STATES SUNDAY NIGHT...THE ASSOCIATED COLD FRONT TRAILING SOUTHWESTWARD WILL PUSH SOUTHEASTWARD THROUGH OUR AREA SUNDAY NIGHT. DEEP LAYER MOISTURE AND LAYER LIFTING WILL AFFECT THE CENTRAL GULF COAST AND NORTH CENTRAL GULF OF MEXICO SUNDAY NIGHT. THIS WILL INCLUDE RAIN SHOWERS CONTINUING IN WIDESPREAD COVERAGE ACROSS MUCH OF OUR REGION BY SUNDAY EVENING. WE HAVE KEPT PROBABILITY AT OR NEAR CATEGORICAL AND STARTING SUNDAY EVENING BUT COVERAGE WILL RAPIDLY DECREASE FROM NORTHWEST TO SOUTHEAST AFTER MIDNIGHT SUNDAY NIGHT INTO EARLY MONDAY MORNING AS THE COLD FRONT SWEEPS ACROSS OUR AREA. WHILE A RUMBLE OR TWO CANNOT BE COMPLETELY RULED OUT...THE MAJORITY OF SHORT RANGE MODEL OUTPUTS SHOW VERY LITTLE INSTABILITY WITH CAPE AROUND 100 TO 400...AND LI AROUND 0 TO -1 RISING RAPIDLY TO HIGH POSITIVE NUMBERS. THEREFORE WE RETAINED RAIN SHOWERS WITHOUT THUNDER. WE EXPECT RAINFALL TOTALS AVERAGING UP TO A QUARTER OF AN INCH...WITH LOCALIZED RAINFALL OF A HALF TO 1 INCH POSSIBLE SUNDAY EVENING. IN TERMS OF TEMPERATURES FOLLOWING THE FRONT PASSING SUNDAY NIGHT...LOWS FROM LOW AND MID 40S NORTHWEST OF I-65...AND IN THE MID 40S TO AROUND 50 ELSEWHERE ESPECIALLY ALONG THE COAST. HIGHS MONDAY IN THE LOWER 50S SOUTH OF I-10 AND 45 TO 50 ELSEWHERE. .LONG TERM (TUESDAY THROUGH FRIDAY)...STATUS QUO FOR THE DEEP TROUGH WE MENTIONED...PRETTY WELL ANCHORED FOR THE FORSEEABLE FUTURE. ACCORDING TO CALCULATIONS BY THE GFS..THAT MID LEVEL RIDGE AXIS THAT WILL HAVE DAMPENED OUT OVER THE ROCKIES IS SHOWING SIGNS IT WILL STRENGTHEN AGAIN STARTING TUESDAY OVER THE WEST COAST. A DRY DEEP LAYER OF DRY AIR WILL SPREAD ACROSS THE REGION UNDER A ZONAL FLOW PATTERN ALOFT WHICH WILL BECOME NORTHWEST A LATER THIS WEEK. WHILE CLOUD COVER WILL BE DECREASING...A LARGE SURFACE RIDGE RE EXTENDING FROM SOUTHEAST TX TO THE MISSISSIPPI...TENNESSEE AND OHIO VALLEY REGIONS WILL KEEP IT CHILLY DUE TO A NORTH SURFACE WIND ACROSS OUR FORECAST AREA MONDAY NIGHT INTO TUESDAY. HIGHS LOWER TO MID 50S EVERYWHERE UP TO THE COAST EXCEPT BARRIER ISLANDS WHICH SHOULD BE A LITTLE WARMER. AT THAT TIME THE SURFACE RIDGE WILL DRIFT SOUTH ACROSS OUR REGION ER ROUND OF NEAR TO SLIGHTLY BELOW FREEZING TEMPERATURES MAY IMPACT MOST INTERIOR AREAS LATE MONDAY NIGHT AND EARLY TUESDAY MORNING. TOWARD THE MID TO LATE NEXT WEEK...WE EXPECT AN UPPER LOW OVER MEXICO TUESDAY TO BECOME AN OPEN TROUGH AS IT MOVES EAST INTO SOUTH TAXES BY WEDNESDAY MORNING. EVENTUALLY IT WILL MOVE MORE TO THE EAST WHILE PASSING THE LOWER MISSISSIPPI VALLEY AND NORTHWESTERN GULF OF MEXICO WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. SURFACE CYCLOGENESIS IS EXPECTED OVER THE NORTHWESTERN GULF WEDNESDAY WHOSE RESULTING SURFACE LOW MOVES EAST OVER THE NORTH CENTRAL GULF LATE WEDNESDAY INTO EARLY THURSDAY. MEDIUM RANGE OUTPUTS STILL SHOW DIFFERENCES WITH FEATURE TIMING AND PLACEMENT IN THE MIDDLE OF NEXT WEEK...BUT THEY DO SHOW DEEP LAYER HUMIDITY INCREASING NORTHEASTWARD INTO OUR REGION WEDNESDAY AND WEDNESDAY NIGHT. THE PATH OF THE SURFACE LOW WILL DICTATE THE OVERALL CHANCES OF CONVECTIVE AND STRATIFORM RAIN AS WELL AS THE HEAVY RAIN POTENTIAL OVER OUR FORECAST AREA WEDNESDAY AND WEDNESDAY NIGHT...SO WE ARE KEEPING WATCH OVER WHAT HAPPENS WITH THE NEXT SEVERAL DAYS' MODEL RUNS. FOR NOW...OUR CONFIDENCE IS HIGH ENOUGH TO GO WITH HIGH END CHANCE TO LIKELY POPS OVER THE AREA WEDNESDAY...AND 40-50 PERCENT COVERAGE WEDNESDAY NIGHT. A LOW CONFIDENCE FORECAST CONTINUES INTO THURSDAY AND FRIDAY AS OUTPUTS SHOW SIGNIFICANT TIMING DIFFERENCES WITH ANOTHER POSSIBLE TROUGH DEVELOPING LATER IN THE WEEK. HOWEVER FOR THE MOMENT WE ARE STAYING CLOSE TO GUIDANCE WITH A LINGERING SLIGHT CHANCE OF RAIN THURSDAY THEN CLEARING THURSDAY NIGHT INTO FRIDAY. ANOTHER REINFORCING COLD FRONT IS POSSIBLE LATE IN THE WEEK WHICH SHOULD KEEP TEMPERATURES BELOW NORMAL THROUGH MUCH OF NEXT WEEK. THANKS NEIGHBORS FOR COORDINATION. 77/BD && .MARINE...HIGH PRESSURE EXTENDING FROM THE MID ATLANTIC STATES SOUTHWEST ACROSS THE GULF COAST REGION THIS AFTERNOON WILL MOVE EAST TONIGHT...RESULTING IN A RETURN FLOW OFF THE GULF OF MEXICO. ANOTHER COLD FRONT WILL BE DEVELOPING AND MOVING TOWARD THE MARINE AREA FROM THE WEST LATE TONIGHT AND SUNDAY. OCNLY MODERATE ONSHORE FLOW EXPECTED IN ADVANCE OF THE FRONT...WITH A RESULTANT WIND SHIFT TO THE NORTHWEST SUNDAY NIGHT. WINDS NO MORE THAN 15-20 KNOTS IN ADVANCE OF THE FRONT...WILL INCREASE (ALONG WITH BUILDING SEAS) TO SMALL CRAFT ADVISORY LEVELS BY SUNDAY NIGHT IN THE WAKE OF THE FRONT. THE MODERATE TO STRONG OFFSHORE FLOW IN THE WAKE OF THE FRONT WILL CONTINUE THROUGH MONDAY. WINDS AND SEAS TRENDING HIGHER EARLY IN THE FCST PERIOD...BUT AS HIGH PRESSURE BUILDS OVER THE MARINE AREA BEGINNING MONDAY NIGHT...WINDS AND SEAS BEGIN TO SUBSIDE. A LIGHT TO MODERATE EAST TO SOUTHEAST WIND THEN EXPECTED MID TO LATE WEEK. 12/DS && .AVIATION...01/00Z TAF ISSUANCE...VFR CONDITIONS IN THE NEAR TERM. CLOUD BASES THIS EVENING ARE FORECAST TO BE AT MID TO HIGH LEVELS. VSBY ABOVE CRITERIA WITH NO SIGNIFICANT RESTRICTIONS. LIGHT SOUTHEAST WIND THROUGH TONIGHT...INCREASING THROUGH THE DAY ON SUNDAY. CLOUDS (CIGS) LOWER LATE TONIGHT INTO EARLY SUNDAY MORNING...POSSIBLY TO MVFR. PERIODS OF IFR (POSSIBLY LOWER) IN AND AROUND WIDESPREAD SHOWERS SUNDAY AFTERNOON. 12/DS && .PRELIMINARY POINT TEMPS/POPS... MOBILE 49 66 44 50 31 / 10 80 40 05 10 PENSACOLA 51 67 49 52 35 / 05 80 50 10 05 DESTIN 53 66 53 54 38 / 05 80 60 10 05 EVERGREEN 43 64 44 49 30 / 05 80 60 10 10 WAYNESBORO 45 66 41 47 28 / 20 80 50 05 05 CAMDEN 42 64 42 48 27 / 05 90 80 05 10 CRESTVIEW 45 67 50 52 31 / 05 80 60 10 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 31, 4:19 AM CST, 22 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 419 AM CST SAT JAN 31 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-011200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 419 AM CST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT WITH HIGH PRESSURE MOVING TO THE EAST TODAY...A DEVELOPING EAST TO SOUTHEAST FLOW ALONG WITH TIDAL RANGES SUGGEST A MODERATE RISK OF RIP CURRENTS FOR AREA BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRENGTHENING SOUTHERLY FLOW ON SUNDAY AHEAD OF A COLD FRONT ADVANCING INTO THE LOWER MISSISSIPPI RIVER VALLEY...ALONG WITH TIDAL RANGES...SUGGEST A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES. THE COLD FRONT SURGES SOUTHWARD ACROSS THE GULF ON MONDAY AND RESULTS IN A MODERATE NORTHERLY WIND FLOW. WIND GUSTS ON MONDAY MAY VERY WELL APPROACH 30 MPH. FOR WEDNESDAY AND THURSDAY...THERE IS CONSIDERABLE DISAGREEMENT ON THE EASTWARD TRACK OF A LOW PRESSURE SYSTEM THAT FORMS OFF THE TEXAS COAST. CONSIDERING THIS...CONFIDENCE IS TOO LOW TO HIGHLIGHT SPECIFIC HAZARDS DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-011200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 419 AM CST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WITH STRONG HIGH PRESSURE AXIS FROM THE LOWER MISSISSIPPI RIVER VALLEY TO ACROSS THE GREAT LAKES...LATEST OBSERVATIONS SHOW A MODERATE NORTHEAST FLOW...WITH HIGHER GUSTS OVER THE COASTAL WATERS THIS MORNING. SMALL CRAFT TO EXERCISE CAUTION THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NEXT COLD FRONTAL PASSAGE AND RESULTANT WIND SHIFT TO OCCUR SUNDAY NIGHT. ONSHORE WINDS INCREASE ON SUNDAY AS THE FRONT APPROACHES THE LOWER MISSISSIPPI RIVER VALLEY. IN THE WAKE OF THE FRONTAL PASSAGE... A MODERATE TO STRONG OFFSHORE FLOW WILL LIKELY LEAD TO THE ISSUANCE OF SMALL CRAFT ADVISORIES LATE SUNDAY NIGHT...CONTINUING INTO MONDAY MORNING. SEAS TRENDING HIGHER WITH BAYS AND SOUNDS DEVELOPING CHOPPY TO ROUGH CONDITIONS. FOR WEDNESDAY AND THURSDAY...THERE IS CONSIDERABLE DISAGREEMENT ON THE EASTWARD TRACK OF A LOW PRESSURE SYSTEM THAT FORMS OFF THE TEXAS COAST. CONSIDERING THIS...CONFIDENCE IS TOO LOW TO HIGHLIGHT SPECIFIC HAZARDS WITH REGARD TO WINDS AND SEAS DURING THIS PERIOD.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 2:15 AM CST | Rip Current Statement | MOB | 40 hr |
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.